MathSciNet Relay Station
MathSciNet bibliographic data
MR1131838 60F10 (60J10 65C05 90C27)
Catoni, O. Sharp large deviations estimates for simulated annealing algorithms. Ann. Inst. H. Poincaré Probab. Statist. 27 (1991), no. 3, 291–383.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement